# SDR ASAA0945679

- Difficulty date: May 19, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 53,459 hours, 29,066 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110035
- Part serial: 93090352
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION IN AUTO CABIN RATE OF CLIMB FLUCTUATED + OR 50 FPM SWITCHED TO STANDBY AND FLUCTUATION INCREASED TO + OR 400 FPM. REMOVED AND REPLACED CABIN PRESSURE CONTROLLER IAW MM 21 31 21 PERFORMED OP'S CHECK IAW MM 21 31 00 FAILED FOR MANUAL DC INDICATIONS SUSPECT OUTFLOW VALVE BAD PLACE ORDER . REMOVED AND REPLACED OUTFLOW VALVE AND OPS CHECKED GOOD IAW MM 21 31 11 STEPS 1 307 AND 3E DUE TO TIME CONSTRAINTS THE SEALANT HAS BEEN OMITTED AT THIS TIME AND HIGH SPEED TAPE INSTALLED IAW EA 2130 01057. SEALANT TO BE APPLIED WITHIN 50 FLT HRS.
